# SDR AALA20090630TUL37

- Difficulty date: June 25, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 35,531 hours, 16,634 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912243U241
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER AND LOWER SIDE OF AFT LOWER FLANGE OF FRAME 1309, LONGERON 28 RIGHT TO LONGERON 28 LEFT.  INSTALLED REPAIR DOUBLER ON UPPER AND LOWER SIDE OF AFT LOWER FLANGE 1309, LONGERON 28 RIGHT TO LONGERON 28 LEFT PER SRM 53-03-00 FIGURE 2A SHEET 2.
